# SDR AU970349

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 66734
- Condition: Broken
- Location: Recip Eng Cyl
- Component: Lyc
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER HOLD DOWN STUDS BROKEN - INVESTIGATION FOUND SIX CYLINDER BASE NUTS MISSING, THIRTY NUTS LOOSE AND ONLY TWELVE NUTS TO BE TIGHT - CRANKCASE PARTING SURFACES AND CYLINDER MOUNT PADS FRETTED - NUMEROUS INTERNAL WRENCHING. CYLINDER BASE NUTLANDS BADLY DAMAGED PREVENTING PROPER TIGHTENING OF THE NUTS -ENGINE WAS LAST OVERHAULED IN THE USA - PERSONNEL/MAINTENANCE ERROR
